MathSciNet Relay Station
MathSciNet bibliographic data
MR345164 60E05
Sklar, Abe Random variables, joint distribution functions, and copulas. Kybernetika (Prague) 9 (1973), 449–460.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement